# SDR YENA20130918199

- Difficulty date: September 18, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N279JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000090
- Aircraft time: 17,626 hours, 10,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 002144
- Condition: Failed
- Location: Emergency Light
- Part time: 15,790 hours, 9,382 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX CHECK,  FOUND AFT EMERGENCY LIGHT IN AFT GALLEY INOPERATIVE.  R & R AFT GALLEY EMERGENCY LIGHT BATTERY PACK IAW AMM 33-50-01.  OPS CHECKED GOOD.
